Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 22 found articles
 
 
  Interpolating sequences on uniform algebras
 
 
Title: Interpolating sequences on uniform algebras
Author: Galindo, Pablo
Lindström, Mikael
Miralles, Alejandro
Appeared in: Topology
Paging: Volume 48 (2009) nr. 2-4 pages 8 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands